# SDR AALA20160518002

- Difficulty date: May 18, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 46,016 hours, 13,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21084
- Condition: Discharged
- Location: Cabin
- Part time: 9,807 hours, 3,161 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R1 DOOR EXIT IDENTIFIER, L1 DOOR EXIT IDENTIFIER & FIRST CLASS RT SIDE EMER PATH LIGHTS ARE INOPERATIVE.  R & R CONTROL MODULE ASSEMBLY IAW AMM 33-51-11 & BATTERY PACK IAW AMM 33-51-07.  OPERATIONAL CHECKED NORMAL.  SEE ALSO AALA 20160518001.
